# SDR AALA20121116013

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 85,005 hours, 13,439 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON CLOSE OUT ANGLE CRACKED.  REPLACED ANGLE PER SRM 51-00-05-1.
